# SDR SIMA20140525006

- Difficulty date: May 25, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 32,217 hours, 29,019 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRANSFERRED FROM AML PAGE 3527007 ITEM 1, BLEED 1 LEAK EICAS WARNING & BUTTON INSCRIPTION DURING CLIMB FL 190.  EPC & AOM PROCEDURES COMPLIED WITH.  EICAS MSG & BUTTON INSCRIPTION EXTINGUISHED WITH CLOSURE OF ASSOCIATED BLEED VLV & CROSSBLEED CLOSED.  REMAINED BELOW FL 250, NO FURTHER INDICATIONS PRESENTED.  R & R AIR BLEED LINE O RINGS JOINT NR 28 AFT PRESS BULKHEAD IAW AMM 36-11-10.  OPERATIONS CHECKED LEAK, CHECKED GOOD.  NO OTHER DEFECTS NOTED.
